# SDR USAA920081550

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 50,948 hours, 34,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C4 -MAJOR REPAIR- CRACK IN FUSELAGE SKIN AT BS 957 BETWEEN S13L & S14L.  REPAIRED FUSELAGE SKIN AT BS 957 BETWEEN S13L & S14L IAW US AIRWAYS EA 100601 AND US AIRWAYS TYPICAL REPAIR 53-60-10.  (S)
